# SDR UALA2012122707426

- Difficulty date: December 26, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 89,029 hours, 14,238 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUM WITH APU RUNNING.  REPLACED MAIN AC BATTERY, OP CHECKS GOOD.
